MAUDE Adverse Event Report: ACCLARENT, INC. TruDi Navigation System

ACCLARENT, INC. TruDi Navigation System
Catalog Number FG-2000-00
Medical Device Problem Code Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during primary functional endoscopic sinus surgery (fess) to treat all sinuses, the accuracy of the trudi navigation system (fg-2000-00) was off by 6+ mm.Staff reported "accuracy showing us that we were in the orbit when that was not the case." it was reported that inaccuracy was determined by knowing where the suction and navigation devices were in the patient verses what the trudi was showing.When the issue was observed, the icon of the device appeared green on the trudi.It was reported that there was an extra seven (7) minutes in surgery time due to having to re-register the patient.No patient injury was reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.

Brand Name
TruDi Navigation System
Common Device Name
TruDi Navigation System
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
31 technology drive
CA 92618
Manufacturer (Section G)
ACCLARENT, INC.
31 technology drive
irvine
CA 92618
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key50757266
Report Number3003418325-2026-00036
Device Sequence Number9195352
Product Code PGW
UDI-Device Identifier10846835018639
UDI-Public10846835018639
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231862
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFG-2000-00
Device Lot NumberN/A
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/14/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown